Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 96, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 25, 2011, 6:04 PM EDT for 5 counties in Tennessee. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 6:04 PM EDT (22:04 UTC)
- Expired
- Apr 25, 2011, 6:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Anderson County, TN, Blount County, TN, Knox County, TN, Loudon County, TN, Roane County, TN
The radar
The Knoxville radar (KMRX), 77 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:12 PM EDT | TSTM WND DMG | Loudon, TN | NUMEROUS TREES AND POWERLINES DOWN ACROSS THE EASTERN HALF OF THE COUNTY. REPORTED BY DISPATCH. |
| Apr 25, 6:15 PM EDT | TSTM WND GST 58 | 2 Nw Alcoa, TN | |
| Apr 25, 6:30 PM EDT | TSTM WND DMG | 2 Sw Knoxville, TN | SEVERAL BUILDINGS DAMAGED AND/OR DESTROYED ON U.T. HOSPITAL PROPERTY. REPORTED BY HAM RADIO OPERATOR VIA MRXWRKALT. |
| Apr 25, 6:30 PM EDT | TSTM WND DMG | 3 Sw Knoxville, TN | NUMEROUS TREES DOWNED AND BLOCKING ALL ENTRANCES AND EXITS TO MARTHA WASHINGTON HEIGHTS SUBDIVISION. REPORTED BY HAM RADIO OPERATOR VIA MRXWRKALT. |
| Apr 25, 6:45 PM EDT | TSTM WND DMG | Knoxville, TN | SEVERAL TREES DOWN COUNTYWIDE. REPORTED BY MATT HINKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
158 WUUS54 KMRX 252204 SVRMRX TNC001-009-093-105-145-252245- /O.NEW.KMRX.SV.W.0096.110425T2204Z-110425T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 604 PM EDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ANDERSON COUNTY IN EAST TENNESSEE... BLOUNT COUNTY IN EAST TENNESSEE... KNOX COUNTY IN EAST TENNESSEE... LOUDON COUNTY IN EAST TENNESSEE... EXTREME EASTERN ROANE COUNTY IN EAST TENNESSEE... * UNTIL 645 PM EDT * AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF LENOIR CITY...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE... LENOIR CITY...MARYVILLE...ALCOA...OAK RIDGE...KNOXVILLE... CLINTON...FARRAGUT...EAGLETON VILLAGE...CLOVER HILL... FRIENDSVILLE...WILDWOOD...KARNS...BEARDEN...POWELL...LAKE FOREST AND KIMBERLIN HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3572 8440 3618 8424 3597 8371 3561 8400 TIME...MOT...LOC 2204Z 207DEG 23KT 3573 8418 $$
1 follow-up statement
797 WWUS54 KMRX 252225 SVSMRX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 625 PM EDT MON APR 25 2011 TNC145-252235- /O.CAN.KMRX.SV.W.0096.000000T0000Z-110425T2245Z/ ROANE TN- 625 PM EDT MON APR 25 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN ROANE COUNTY IS CANCELLED... LAT...LON 3582 8428 3618 8424 3598 8372 3568 8395 TIME...MOT...LOC 2225Z 210DEG 28KT 3589 8406 $$ TNC001-009-093-105-252245- /O.CON.KMRX.SV.W.0096.000000T0000Z-110425T2245Z/ LOUDON TN-ANDERSON TN-KNOX TN-BLOUNT TN- 625 PM EDT MON APR 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR BLOUNT...KNOX...ANDERSON AND LOUDON COUNTIES... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BEARDEN...OR 8 MILES NORTHWEST OF ALCOA...MOVING NORTHEAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE... KNOXVILLE...CLINTON...KARNS...BEARDEN...LAKE FOREST...POWELL AND KIMBERLIN HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3582 8428 3618 8424 3598 8372 3568 8395 TIME...MOT...LOC 2225Z 210DEG 28KT 3589 8406 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:06 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 25, 3:06 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 306 PM EDT MON APR 25 2011 .SHORT TERM (TONIGHT THROUGH WEDNESDAY)...SHOULD BE AN ACTIVE PERIOD AS TWO MAIN SHORT WAVE FEATURES MOVE NORTHEAST OUT OF THE LOWER AND MID MISSISSIPPI VALLEY ACROSS THE MID SOUTH. KEPT A SLIGHT CHANCE FOR CONVECTION GOING EARLY THIS EVENING AS WEAK TO MODERATE INSTABILITY AND A NICE SOUTHERLY FLOW COULD ACTIVATE AN ISOLATED STORM IN SPOTS. TRIED TO ADJUST POPS A LITTLE HIGHER TOWARD DAYBREAK AS THERE WILL BE A CHANCE FOR OUTFLOW BOUNDARY DRIVEN SHOWERS AND THUNDERSTORMS FROM CURRENT SEVERE CONVECTION ON THE EASTERN EDGE OF THE SOUTHERN PLAINS TO MAKE IT INTO WESTERN SECTIONS OF THE FORECAST AREA TUESDAY MORNING. APPLIED LIKELY POPS ACROSS THE WESTERN THIRD WITH MEDIUM CHANCE POPS REMAINDER OF THE VIEWING AREA FOR THE AFTERNOON HOURS AS STRENGTHENING SOUTHERLY FLOW WITH SUFFICIENT INSTABILITY WILL BE IN PLACE AHEAD OF THE MAIN EVENT EXPECTED ON WEDNESDAY. BY WEDNESDAY POWERFUL 90-100 KT UPPER LEVEL JET WILL BE ADVANCING ACROSS THE EASTERN U.S. WHILE DEEP SURFACE LOW SWINGS NORTHEAST FROM THE MID MISSISSIPPI VALLEY ACROSS THE OHIO VALLEY. THE LOW WILL PULL A STRONG COLD FRONT TOWARD THE FORECAST AREA BY LATE AFTERNOON. THE STORM PREDICTION CENTER HAS PLACED MUCH OF THE MRX CWFA IN A MODERATE RISK FOR SEVERE CONVECTION ON WEDNESDAY AS A 50-60KT LOW LEVEL JET MOVES INTO THE REGION. 0-1KM HELICITY VALUES WILL BE MORE THAN SUFFICIENT (250-350 M2/S2) FOR ROTATING STORMS WITH ADEQUATE INSTABILITY. ADJUSTED HIGH PROBABILITIES FOR SHOWERS AND THUNDERSTORMS SLIGHTLY AHEAD IN TIME AS SEVERE CONVECTION MAY ARRIVE A LITTLE EARLIER THAN PREVIOUSLY EXPECTED. STILL LOOKS LIKE SEVERE CONVECTION WILL BE ONGOING INTO THE EVENING HOURS WEDNESDAY AS COLD FRONT SHOULD NOT ADVANCE TO THE APPALACHIAN SPINE UNTIL LATE EVENING. .LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...UPPER TROUGH REMAINS NORTH OF THE AREA THURSDAY. POST FRONTAL NW FLOW SHOWERS POSSIBLE MAINLY ACROSS NORTHERN AREAS. BRIEF COOL PERIOD WHILE HIGH PRESSURE BUILDS INTO THE REGION FROM THE WEST. SURFACE HIGH PRESSURE DOMINATES AND LAYER HEIGHTS RISE FRI/SAT. GOOD WARM UP WITH DRY CONDITIONS. THE NEXT STORM SYSTEM IS A LONG REACHING COLD FRONT THAT IS PROGGED TO MOVE EAST THROUGH THE TN VLY SUN BRINGING A GOOD CHANCE FOR CONVECTION ACROSS THE REGION. MODEL SOLUTIONS DIFFER ON EASTERN PROGRESSION OF COLD FRONT. THERE IS A CHANCE FRONT COULD HANG UP IN THE SOUTHERN APPALACHIANS WITH AN INCREASE IN POPS IN LATER FORECAST PACKAGES. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 65 81 66 80 55 / 20 70 70 90 50 KNOXVILLE MCGHEE TYSON AIRPORT, TN 64 81 64 80 56 / 20 50 60 90 60 OAK RIDGE, TN 64 80 64 80 55 / 20 50 60 90 60 TRI CITIES AIRPORT, TN 57 81 60 82 55 / 20 40 50 70 80 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Apr 25, 5:00 AM EDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 500 AM EDT MON APR 25 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-261000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 500 AM EDT (400 AM CDT) MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING...WITH A FEW STORMS POSSIBLY PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE SOUTHERN APPALACHIAN REGION ON TUESDAY...WITH SOME STORMS BECOMING SEVERE WITH DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. IN ADDITION...AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE. A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY ON WEDNESDAY...BRINGING THE POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY WEDNESDAY AFTERNOON AND EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACKED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY...AND WILL LIKELY BE NEEDED ON WEDNESDAY AFTERNOON AND EVENING. DMG
In the hours before
Special weather statement, Apr 25, 3:19 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 319 PM EDT MON APR 25 2011 TNZ017-042-044-046-252000- NORTHWEST CARTER TN-NORTHWEST GREENE TN-SULLIVAN TN-WASHINGTON TN- 319 PM EDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE...CARTER...WASHINGTON AND SULLIVAN COUNTIES UNTIL 400 PM EDT... AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TUSCULUM...OR 9 MILES EAST OF GREENEVILLE... MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JOHNSON CITY... JONESBOROUGH...LIMESTONE...LEESBURG AND AVONDALE. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
Special weather statement, Apr 25, 4:03 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 403 PM EDT MON APR 25 2011 TNZ016-017-VAZ005-252030- HAWKINS TN-SCOTT VA-SULLIVAN TN- 403 PM EDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...EXTREME EASTERN HAWKINS AND SULLIVAN COUNTIES UNTIL 430 PM EDT... AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEBER CITY...OR NEAR GATE CITY...MOVING NORTHEAST AT 25 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HILTONS... NICKELSVILLE AND DUNGANNON. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
Special weather statement, Apr 25, 4:37 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 437 PM EDT MON APR 25 2011 NCZ060-TNZ086-087-102-252115- CHEROKEE NC-EAST POLK TN-NORTHWEST MONROE TN-SOUTHEAST MONROE TN- 437 PM EDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR POLK...MONROE AND CHEROKEE COUNTIES UNTIL 515 PM EDT... AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF MCCAYSVILLE...OR 10 MILES SOUTHEAST OF DUCKTOWN...MOVING NORTHEAST AT 25 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MURPHY...ANDREWS... CULBERSON...HOT HOUSE...TURTLETOWN...HIAWASSE DAM...VIOLET...UNAKA... MARBLE AND COKER CREEK. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
Local storm report, Apr 25, 4:49 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
449 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 2 E LIMESTONE 36.23N 82.60W
04/25/2011 E1.00 INCH WASHINGTON TN TRAINED SPOTTER
1 INCH SIZE HAIL IN TELFORD, TENNESSEE
0445 PM HAIL KINGSPORT 36.53N 82.56W
04/25/2011 E1.00 INCH SULLIVAN TN TRAINED SPOTTER
&&
DHLocal storm report, Apr 25, 5:21 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
521 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG WEBER CITY 36.62N 82.56W
04/25/2011 SCOTT VA LAW ENFORCEMENT
A TREES DOWN ACROSS WEBER CITY.
0510 PM TSTM WND DMG JOHNSON CITY 36.33N 82.37W
04/25/2011 WASHINGTON TN LAW ENFORCEMENT
A FEW TREES AND POWER LINES DOWN NEAR JOHNSON CITY.
&&
DHSpecial weather statement, Apr 25, 5:57 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 557 PM EDT MON APR 25 2011 TNZ017-018-046-VAZ006-008-252245- JOHNSON TN-NORTHWEST CARTER TN-RUSSELL VA-SULLIVAN TN-WASHINGTON VA- 557 PM EDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN CARTER...CITY OF BRISTOL...WASHINGTON...RUSSELL...JOHNSON AND SULLIVAN COUNTIES UNTIL 645 PM EDT... AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRISTOL VA...MOVING NORTHEAST AT 25 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ABINGDON...LEBANON... SHADY VALLEY...HARR...LAUREL BLOOMERY...HILANDER PARK...HOLSTON... HANSONVILLE...DAMASCUS...LINDELL...EMORY-MEADOW VIEW...ROSEDALE AND GLADE SPRING. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. !
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:12 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 48 min |
| Apr 25, 4:29 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Washington | 31 min |
| Apr 25, 4:54 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 51 min |
| Apr 25, 4:56 PM EDT | Areal Flood Advisory | MRX | Hawkins, Sullivan | 2 hr |
| Apr 25, 4:56 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Sullivan, Washington | 33 min |
| Apr 25, 5:36 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 39 min |
| Apr 25, 5:38 PM EDT | Flash Flood Warning | MRX | Hawkins, Sullivan | 3 hr |
| Apr 25, 6:34 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Knox, Union | 41 min |
| Apr 25, 7:05 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Union | 55 min |
| Apr 25, 7:31 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock | 44 min |
| Apr 25, 7:58 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.